MathSciNet Relay Station
MathSciNet bibliographic data
MR1690237 35Q53 (35A30 39A12)
Hernández Heredero, R.; Levi, D.; Winternitz, P. Symmetries of the discrete Burgers equation. J. Phys. A 32 (1999), no. 14, 2685–2695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement